MathSciNet Relay Station
MathSciNet bibliographic data
MR1067380 58F05 (58F22 58F27 58F30)
Herman, Michael-R. Inégalités "a priori'' pour des tores lagrangiens invariants par des difféomorphismes symplectiques. (French) [A priori inequalities for Lagrangian tori invariant under symplectic diffeomorphisms] Inst. Hautes Études Sci. Publ. Math. No. 70 (1989), 47–101 (1990).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement